# SDR 96ZZZX4222

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64971
- Make and model: Cessna 152
- Aircraft serial: 15281505
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fititng
- Part number: 04310093
- Condition: Cracked
- Location: Vert Stab
- Part time: 4,511 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W WITH AD 80-11-04 NUTPLATES, INSPECTION FOUND A .8750 INCH LONG CRACK ON THE LEFT FIN ATTACH FITTING (LOWER OUTBOARD SIDE.)  BROKE IN HALF UPON REMOVAL.
